MathSciNet Relay Station
MathSciNet bibliographic data
MR2602403 (2011a:35059) 35C07 (35Q74)
Kim, Hyunsoo; Sakthivel, Rathinasamy Travelling wave solutions for time-delayed nonlinear evolution equations. Appl. Math. Lett. 23 (2010), no. 5, 527–532.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement